MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. CODMAN MICROSENSOR; DEVICE, MONITORING, INTRACRANIAL PRESSURE

CODMAN & SHURTLEFF, INC. CODMAN MICROSENSOR; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 82-6638
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
During attempted removal of the icp catheter, a portion of the catheter was retained.The surgeon elected to not attempt removal of the remaining piece.The retained piece has worked it's way to the surface of the patient's scalp where retrieval is possible and this procedure is planned.There was no known harm to the patient.

Brand Name
CODMAN MICROSENSOR
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham MA 02767
MDR Report Key7881187
Report Number7881187
Device Sequence Number2365583
Product Code GWM
UDI-Device Identifier20886704042386
UDI-Public(01)20886704042386
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2018
Report Date (Section F) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-6638
Device Catalogue Number826638
Device Lot NumberCVKCM0
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/17/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/06/2018